# SDR AWXA960613

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 2760 · Drag Control System
- Part: Power Supply
- Part number: 285T0017103
- Condition: Failed
- Location: Nr 2 Right
- Part time: 29,357 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PHX - FLT 25 - AIRCRAFT ROLLED TO THE LEFT UPON SELECTING FLAPS 30 DEGREES (WENT DIRECTLY FROM 20 TO 30 DEGREES).  APPROXIMATELY 4 DEGREES OF RIGHT AILERON WAS REQUIRED TO HOLD WINGS LEVEL.  FLAPS 20 WAS SELECTED AND GROUND PROX FLAP OVERRIDE WAS SELECTED.  ROLL DISAPPEARED AND A NORMAL LANDING WAS MADE.  RESET SPOILER ACTUATOR RVDT NULL PER 27-61-00.  REPLACED CSEU 2R FOR EICAS MESSAGE.  SYSTEM OPS CHECK GOOD SPOILER NR 3 IS NOW NULLED IN LIMITS OK FOR SERVICE.  (M)
